zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Representations of hom-Lie algebras. (English) Zbl 1294.17001
This paper provides a framework for the representation theory of hom-Lie algebras: the author defines the $\alpha^k$-derivation of a multiplicative hom-Lie algebra and considers the corresponding derivation extension; he defines the representation of a multiplicative hom-Lie algebra and the corresponding hom-cochain complexes and coboundary operators explicitly; he shows that central extensions of a multiplicative hom-Lie algebra are controlled by the second cohomology with coefficients in the trivial representation; he also studies the adjoint representations of a regular hom-Lie algebra; finally, he defines the hom-Nijenhuis operator of a regular hom-Lie algebra, which could give a trivial deformation.

17A30Nonassociative algebras satisfying other identities
17B99Lie algebras
Full Text: DOI arXiv
[1] Ammar, F., Ejbehi, Z., Makhlouf, A.: Cohomology and Deformations of Hom-algebras. arXiv:1005.0456 (2010) · Zbl 1237.17003
[2] Benayadi, S., Makhlouf, A.: Hom-Lie Algebras with Symmetric Invariant NonDegenerate Bilinear Forms. arXiv:1009.4226 (2010) · Zbl 06244123
[3] Chevalley, C., Eilenberg, S.: Cohomology theory of Lie groups and Lie algebras. Trans. Amer. Math. Soc. 63, 85--124 (1948) · Zbl 0031.24803 · doi:10.1090/S0002-9947-1948-0024908-8
[4] Dorfman, I.: Dirac Structures and Integrability of Nonlinear Evolution Equation. Wiley, New York (1993)
[5] Hartwig, J., Larsson, D., Silvestrov, S.: Deformations of Lie algebras using {$\sigma$}-derivations. J. Algebra 295, 314--361 (2006) · Zbl 1138.17012 · doi:10.1016/j.jalgebra.2005.07.036
[6] Jacobson, N.: Lie Algebras. Dover Publications, Inc. New York (1962) · Zbl 0121.27504
[7] Larsson, D., Silvestrov, S.: Quasi-hom-Lie algebras, central extensions and 2-cocycle-like identities. J. Algebra 288, 321--344 (2005) · Zbl 1099.17015 · doi:10.1016/j.jalgebra.2005.02.032
[8] Larsson, D., Silvestrov, S.: Quasi-Lie algebras. Contemp. Math. 391, 241--248 (2005) · Zbl 1105.17005 · doi:10.1090/conm/391/07333
[9] Makhlouf, A., Silvestrov, S.: Notes on formal deformations of hom-associative and hom-Lie algebras. Forum Math. 22(4), 715--739 (2010) · Zbl 1201.17012
[10] Makhlouf, A., Silvestrov, S.: Hom-algebra structures. J. Gen. Lie Theory Appl. 2(2), 51--64 (2008) · Zbl 1184.17002 · doi:10.4303/jglta/S070206
[11] Sheng, Y.: Linear Poisson structures on $$\backslash$mathbb R4$ . J. Geom. Phys. 57, 2398--2410 (2007) · Zbl 1131.53045 · doi:10.1016/j.geomphys.2007.08.008
[12] Yau, D.: Hom--Yang--Baxter equation, hom-Lie algebras, and quasi-triangular bialgebras. J. Phys. A: Math. Theory 42, 165202 (2009) · Zbl 1179.17001 · doi:10.1088/1751-8113/42/16/165202
[13] Yau, D.: Hom-algebras and homology. J. Lie Theory 19, 409--421 (2009) · Zbl 1252.17002
[14] Yau, D.: Enveloping algebras of hom-Lie algebras. J. Gen. Lie Theory Appl. 2, 95--108 (2008) · Zbl 1214.17001 · doi:10.4303/jglta/S070209